# SDR CALA0000138

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR AFT STOP POSITIONS ON FRAME GOUGED.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 52-03, FIGURE 8 AND ECRA5230-01519.
